# SDR UPS05M44002

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY LOW LVL 1 ALERT ON BEFORE DEPARTURE AND AFTER LANDING.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.
